Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hi, I started using Neutrogena's On the spot BP this weekend. I followed Dan's regimen and after 2 days, my skin feels really crappy. I was in summer school this morning and couldn't stop brushing my face cuz it was so itchy. Also, my face feels like it has a layer of dead skin (something to that effect). Is this normal? And should I continue using BP or wait a couple of days for it to subside or just plain stop using it altogether?

Thx.

Share this post


Link to post
Share on other sites

Make sure you are moisturizing. That's really important when you're using something as drying to your skin as BP.

Share this post


Link to post
Share on other sites

Nathan, when i first started used BP it too gave me the same effect. Being itchy and it also made my skin dry and flakey. I read the back and that's pretty normal. What you do is not use so much of it. Use as little as possible at first so you skin gets useto it. Then slowly increase in the amount that you put on your skin.

Share this post


Link to post
Share on other sites

I reacted really bad to BP, the skin (and I only use it on the spots if it’s necessary) blistered and it dried , then turned red like hell and after a few dais when the pimple finally subsided it left a big red patch that I never get. [-(

Share this post


Link to post
Share on other sites

So fairly normal huh? I haven't used it in 2 days and one side of my face it slowly returning to normal while the other....not so. I think I'll prolly just lay off the thing or use small amounts cuz I followed what dan was doing in the video..guess I used a bit too much :D

Share this post


Link to post
Share on other sites

You have got to start slow. BP will make you itch, peel and redden at first regardless how much you use...so use only enough to lightly cover the effected areas. I think it takes about 3-4 weeks for your skin to adjust to the stuff. After a while you can bung on a bucketload and not worry.

Share this post


Link to post
Share on other sites

Nathan, i haven't used it in a couple days as well. And half my face as returned to normal as well. The other side is slowly. Since being on this site i've notice that many people have the problem of getting rid of most blemishes on one side of the face and not the other. I guess that's normal. I was always wondering if that is normal. Since being off BP i've switched to Clean & Clear invisible blemish gel with Salicylic Acid. And i've used it in the past but felt that it felt like glue on my face. I realised that i worked really well if i just put it on at night and not during the day. Sofar my face is getting really good. But i'm also on Diane35Ed so i guess that might be the thing that's making the real reason. Cuz it reduced the formation of blackheads and treats the skin.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×